Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 64, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Aug 24, 2012, 3:22 PM EDT. It took effect at Aug 25, 2012, 5:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2012, 3:22 PM EDT (19:22 UTC)
- In effect from
- Aug 25, 2012, 5:00 AM EDT
- Expired
- Aug 25, 2012, 10:09 PM EDT
- In force
- 17 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
178 WHUS72 KMHX 241922 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 322 PM EDT FRI AUG 24 2012 ...SMALL CRAFT SEAS EXPECTED... .A SOUTH WIND FLOW COMBINED WITH LONG PERIOD SOUTHEAST SWELL FROM TROPICAL SYSTEM ISAAC WILL RESULT IN SMALL CRAFT SEAS FOR THE COASTAL WATERS FROM OREGON INLET TO CAPE LOOKOUT SATURDAY. AMZ152-154-251000- /O.NEW.KMHX.SC.Y.0064.120825T0900Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 322 PM EDT FRI AUG 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SATURDAY. * WINDS...SOUTH 10 TO 15 KT . * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-251000- /O.NEW.KMHX.SC.Y.0064.120825T0900Z-120825T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 322 PM EDT FRI AUG 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY. * WINDS...SOUTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
138 WHUS72 KMHX 242310 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 710 PM EDT FRI AUG 24 2012 ...SMALL CRAFT SEAS EXPECTED SATURDAY... .A SOUTH WIND FLOW COMBINED WITH LONG PERIOD SOUTHEAST SWELL FROM TROPICAL SYSTEM ISAAC WILL RESULT IN SMALL CRAFT SEAS FOR THE COASTAL WATERS FROM OREGON INLET TO CAPE LOOKOUT SATURDAY. AMZ152-154-250715- /O.CON.KMHX.SC.Y.0064.120825T0900Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 710 PM EDT FRI AUG 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SATURDAY... * WINDS...SOUTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-250715- /O.CON.KMHX.SC.Y.0064.120825T0900Z-120825T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 710 PM EDT FRI AUG 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT SATURDAY... * WINDS...SOUTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
890 WHUS72 KMHX 250803 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 403 AM EDT SAT AUG 25 2012 ...SMALL CRAFT SEAS EXPECTED SATURDAY... .A SOUTH WIND FLOW COMBINED WITH LONG PERIOD SOUTHEAST SWELL FROM TROPICAL SYSTEM ISAAC WILL RESULT IN SMALL CRAFT SEAS FOR THE COASTAL WATERS FROM OREGON INLET TO OCRACOKE INLET SATURDAY. AMZ156-250915- /O.CAN.KMHX.SC.Y.0064.120825T0900Z-120825T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 403 AM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ152-154-251615- /O.EXT.KMHX.SC.Y.0064.120825T1200Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 403 AM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WINDS...SOUTH 15 KT WITH GUSTS UP TO 20 KT EARLY THIS MORNING DIMINISHING TO AROUND 10 KT LATE THIS AFTERNOON. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS72 KMHX 251510 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1110 AM EDT SAT AUG 25 2012 ...SMALL CRAFT SEAS IN THE CENTRAL WATERS... .A SOUTH WIND FLOW COMBINED WITH LONG PERIOD SOUTHEAST SWELL FROM TROPICAL SYSTEM ISAAC WILL RESULT IN SMALL CRAFT SEAS FOR THE COASTAL WATERS FROM OREGON INLET TO OCRACOKE INLET THROUGH LATE THIS EVENING. AMZ152-154-252100- /O.CON.KMHX.SC.Y.0064.000000T0000Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1110 AM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS72 KMHX 251903 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 303 PM EDT SAT AUG 25 2012 ...SMALL CRAFT SEAS IN THE CENTRAL WATERS... .A SOUTH WIND FLOW COMBINED WITH LONG PERIOD SOUTHEAST SWELL FROM TROPICAL SYSTEM ISAAC WILL RESULT IN SMALL CRAFT SEAS FOR THE COASTAL WATERS FROM OREGON INLET TO OCRACOKE INLET THROUGH LATE THIS EVENING. AMZ152-154-260300- /O.CON.KMHX.SC.Y.0064.000000T0000Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 303 PM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...SOUTH 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
108 WHUS72 KMHX 260209 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1009 PM EDT SAT AUG 25 2012 AMZ152-154-260315- /O.CAN.KMHX.SC.Y.0064.000000T0000Z-120826T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1009 PM EDT SAT AUG 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO 3 TO 5 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 3:06 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 24, 3:06 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
306 PM EDT FRI AUG 24 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE NORTH ACROSS EASTERN NORTH
CAROLINA OVERNIGHT. THE STATIONARY FRONT LINGERING OFF THE COAST
WILL DISSIPATE SATURDAY. A RIDGE OF HIGH PRESSURE OFF THE NEW
ENGLAND COAST WILL EXTEND SOUTHWEST INTO THE REGION SUNDAY.
HURRICANE ISAAC WILL LIKELY MAKE LANDFALL ALONG THE EASTERN GULF
COAST TUESDAY. IT WILL WEAKEN AS IT MOVES NORTH WEDNESDAY THROUGH
FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 305 PM FRI...WEAK LOW OFF THE SOUTHEAST COAST WILL DRIFT
NORTH ACROSS THE FORECAST AREA OVERNIGHT. USED AN EQUALLY WEIGHTED
BLEND OF THE 12Z GFS/NAM. AREA OF RAIN WITH EMBEDDED CONVECTION TO
THE SOUTH WILL MOVE ACROSS THE AREA THIS EVENING...AND HAVE
HIGHEST POPS BEFORE 06Z SATURDAY. AS THE LOW PASSES BY LATE
TONIGHT RAIN CHANCES WILL TAPER OFF FROM THE SOUTH SOUTHWEST. LOWS
TONIGHT A BLEND OF THE 12Z MAV/MET GUIDANCE.
&&
.SHORT TERM /SATURDAY/...
AS OF 305 PM FRI...RAIN CHANCES WILL CONTINUE TO TAPER OFF DURING
THE DAY AS THE LOW MOVES NORTH OF THE AREA. PLAN TO CARRY 40
PERCENT POPS NORTHEAST TO 20 PERCENT SOUTHWEST IN THE
MORNING...WITH A LINGERING SLIGHT CHANCE ACROSS THE NORTHEAST IN
THE AFTERNOON. 12Z GUIDANCE IN GOOD AGREEMENT ON HIGHS EXCEPT FOR
A FEW LOCATIONS WHERE THE GFS IS SEVERAL DEGREES WARMER. WILL GO
WITH WARMER GFS HIGHS DUE TO SOUTH WIND FLOW ALONG WITH SOME
BREAKS IN THE CLOUDS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AS OF 305 PM FRIDAY...ONLY A TEMPORARY BREAK IN THE WET WEATHER
PATTERN IS EXPECTED MAINLY EARLY IN THE PERIOD /SUNDAY AND MONDAY/
WHEN PRECIPITATION CHANCES...WHILE NOT NON ZERO...WILL BE 20% OR
LESS. REMAINDER OF FORECAST WILL DEPEND SOMEWHAT BUT NOT ENTIRELY
ON THE TRACK OF TROPICAL CYCLONE ISAAC ONCE IT MAKES LANDFALL OVER
THE GULF COAST REGION EARLY NEXT WEEK. PLEASE THE LATEST FORECASTS
FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST ON ISAAC. THE
UKMET MODEL IS THE CLOSEST TO THE CURRENT NHC OFFICIAL TRACK.
REGARDLESS OF THE TRACK ALL THE GUIDANCE IS INDICATING A BOUNDARY
EXTENDING EAST FROM THE CYCLONE TO OFF THE SOUTHEAST COAST. THIS
BOUNDARY IS THEN FORECAST TO DRIFT NORTH INTO THE CAROLINAS
TUESDAY AND WEDNESDAY ACCOMPANIED BY AN ONSHORE FLOW OF DEEP
TROPICAL MOISTURE WITH PW VALUES FORECAST TO BE IN EXCESS OF 2".
ALOFT NC WILL BE AT THE BASE OF AN UPPER TROUGH/NW FLOW ALOFT WITH
WEAK SHORTWAVES DIVING SOUTHEAST OVER THE REGION. THE COMBINATION
OF ALL THESE FEATURES WILL LEAD TO WET PERIOD FROM TUESDAY INTO
THURSDAY AND POSSIBLY FRIDAY. FOR NOW WILL CAP POPS AT 40% DUE TO
TIMING CONCERNS. TEMPERATURES WILL BE NEAR NORMAL VALUES.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /TONIGHT & SATURDAY/
AS OF 305 PM FRI...AN AREA OF LOW PRESSURE WILL MOVE NORTH ACROSS
THE AREA OVERNIGHT AND WILL BE TO THE NORTH SATURDAY. WIDESPREAD
SHOWERS AND ISOLATED STORMS EXPECTED AT ALL 4 TERMINALS THROUGH
LATE EVENING WITH A DECREASE IN COVERAGE AFTER MIDNIGHT. SCATTERED
LEFTOVER SHOWERS SATURDAY MORNING WILL END BY MIDDAY. EXPECT VFR
OUTSIDE OF RAIN AREAS THIS EVENING BUT IFR CONDITIONS SHOULD
DEVELOP AFTER MIDNIGHT AND IMPROVE TO MVFR BY MID-MORNING
SATURDAY. SURFACE WINDS WILL BE SWITCHABLE OVERNIGHT AS THE LOW
PASSES BY. FLOW WILL LIGHT NORTHEAST THIS EVENING...VEERING TO
LIGHT SOUTH SOUTHWEST SATURDAY MORNING.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 300 PM FRIDAY...MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH
MONDAY THEN TROPICAL MOISTURE IS EXPECTED TO OVERSPREAD EASTERN NC
BEGINNING TUESDAY WHICH WILL LEAD TO AREAS OF SHOWERS AND
THUNDERSTORMS AND PERIODS OF SUB VFR CONDITIONS.
&&
.MARINE...
SHORT TERM /TONIGHT & SATURDAY/
AS OF 305 PM FRI...WEAK LOW OFF THE SOUTHEAST COAST THIS AFTERNOON
WILL TRACK NORTH ACROSS THE AREA OVERNIGHT AND WILL BE TO THE
NORTH SATURDAY. WINDS WILL BE VERY SWITCHABLE OVERNIGHT INTO
SATURDAY MORNING AS A RESULT. LIGHT NORTHEAST FLOW THIS EVENING
VEERING TO SOUTH SOUTHWEST SATURDAY MORNING. LONG PERIOD SOUTHEAST
SWELL AROUND 15 SECONDS FROM TS ISAAC WILL CONTINUE TO AFFECT THE
WATERS THROUGH SATURDAY. SOUTHERLY FLOW SATURDAY COMBINED WITH
LONG PERIOD SWELL WILL RESULT IN MARGINAL SMALL CRAFT SEAS FROM
EARLY SATURDAY MORNING INTO SATURDAY EVENING FOR THE WATERS FROM
OREGON INLET TO CAPE LOOKOUT.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 305 PM FRIDAY...WEAK LOW PRESSURE WILL DISSIPATE NORTH OF
THE WATERS SUNDAY WHILE HIGH PRESSURE BUILDS IN FROM THE
NORTHEAST. THIS WILL PRODUCE A LIGHT FLOW THROUGH MUCH OF THE
PERIOD BACKING FROM THE SOUTH AND SOUTHEAST SATURDAY NIGHT TO EAST
SUNDAY AND MONDAY WITH SPEEDS 10 KT GUSTING TO 15 KT AT TIMES. A
BOUNDARY EXTENDING EAST FROM TROPICAL CYCLONE ISAAC WILL DRIFT
NORTH INTO THE NC WATERS TUESDAY AND WEDNESDAY WITH SOUTHEAST FLOW
SOUTHERN WATERS AND EAST FLOW NORTH. A COMBINATION OF LONG EAST TO
SOUTHEAST FETCH AND RESIDUAL SWELL FROM ISAAC WILL BUILD SEAS TO
3-5 FT THROUGH TUESDAY AND POSSIBLY 4 TO 6 FT ON WEDNESDAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 11 PM EDT SATURDAY FOR
AMZ152-154.
SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT SATURDAY FOR AMZ156.
&&
SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...JME
AVIATION...HSA/JME
MARINE...HSA/JMEHazardous weather outlook, Aug 24, 4:24 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 424 AM EDT FRI AUG 24 2012 NCZ029-044>047-079>081-090>094-250830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 424 AM EDT FRI AUG 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LOW PRESSURE IS EXPECTED TO RIDE UP THE COAST OF NC THROUGH TONIGHT. PERIODS OF HEAVY RAIN CAN BE EXPECTED...WITH 1 TO 2 INCHES OVER A LARGE AREA GENERALLY ALONG AND EAST OF HIGHWAY 17. LOCALIZED AMOUNTS APPROACHING 4 INCHES IS POSSIBLE...LEADING TO LOCALIZED URBAN AND SMALL STREAM FLOODING. THE HEAVY RAIN THREAT WILL LINGER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-250830- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 424 AM EDT FRI AUG 24 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. LOW PRESSURE IS EXPECTED TO RIDE UP THE COAST OF NC THROUGH TONIGHT. PERIODS OF HEAVY RAIN CAN BE EXPECTED...WITH 1 TO 2 INCHES OVER A LARGE AREA GENERALLY ALONG AND EAST OF HIGHWAY 17. LOCALIZED AMOUNTS APPROACHING 4 INCHES IS POSSIBLE...LEADING TO LOCALIZED URBAN AND SMALL STREAM FLOODING. THE HEAVY RAIN THREAT WILL LINGER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SWELL FROM TROPICAL STORM ISAAC IS EXPECTED TO LINGER THROUGH EARLY NEXT WEEK BRINGING AN INCREASED RIP CURRENT THREAT ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 4:11 PM EDT | Special Marine Warning | MHX | 49 min | |
| Aug 24, 5:00 PM EDT | Special Marine Warning | MHX | 90 min | |
| Aug 24, 5:02 PM EDT | Beach Hazards Statement | MHX | 3 days | |
| Aug 24, 7:49 PM EDT | Special Weather Statement | MHX | Carteret | 41 min |
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.